# SDR PRIA20151016001

- Difficulty date: October 15, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N314TC
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258400
- Aircraft time: 5,642 hours, 4,025 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

CLIMBING THRU FL340 THE CABIN ALT WARNING ILLUMINATED WITH THE ASSOCIATED HORN.  CREW DONNED OXYGEN MASKS & REQUESTED A LEVEL OFF, FOLLOWED BY AN IMMEDIATE DESCENT.  EMER WAS DECLARED WITH CTR.  CABIN NOTICES WERE TURNED ON & PAX OXYGEN MASKS AUTO DEPLOYED.  ALL APPLICABLE CHECKLISTS WERE COMPLETED.  ACFT LANDED SAFELY & NO PAXS WERE INJURED.  PRESSURIZATION SYS WAS MEL'D IAW MEL 21-30-3.  ACFT RETURNED FOR TROUBLESHOOTING OF PROBLEM.  NO PAXS WERE ON THE RETURN LEG.
